# SDR AU980499

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: A6881
- Condition: Faulty
- Location: M/R Grb Temp
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GEARBOX TEMPERATURE SWITCH FAULTY.
